MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NAMIC NAMIC; MTS,LEFT HEART,KIT,ATLANTICARE,REG MED

MEDLINE INDUSTRIES, LP - NAMIC NAMIC; MTS,LEFT HEART,KIT,ATLANTICARE,REG MED
Catalog Number 60011433
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the transducer was unable to zero.Tried multiple thermodynamic cables and attempts.Due diligence has been completed and no additional details are available despite good faith efforts and the customer contact was unable or unwilling to provide further incident details to the manufacturer.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
Transducer unable to zero.Tried multiple thermodynamic cables and attempts.

Brand Name
NAMIC
Common Device Name
MTS,LEFT HEART,KIT,ATLANTICARE,REG MED
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NAMIC
10 glens falls technical pk. d
technical park dr
glens falls NY 12801 3864
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key25211347
Report Number3015910259-2026-00124
Device Sequence Number16060561
Product Code OEZ
UDI-Device Identifier10193489040470
UDI-Public10193489040470
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number60011433
Device Lot Number26ABH642
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date05/18/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown